MathSciNet Relay Station
MathSciNet bibliographic data
MR1774042 62N02 (62G05 62G20)
Schick, Anton; Yu, Qiqing Consistency of the GMLE with mixed case interval-censored data. Scand. J. Statist. 27 (2000), no. 1, 45–55.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement